W. S. Zhou
S. F. Cai

Positive Solutions for a Singular Second Order Ordinary Differential Equation

(Lobachevskii Journal of Mathematics, Vol.24, pp.135-142 )

This paper is concerned with the positive solutions for a singular second order ordinary differential equation. Under appropriate conditions, by the classical method of elliptic regularization, we prove the existence of position solutions.



DVI format (29Kb), ZIP-ed DVI format (11Kb),

ZIP-ed PostScript format (115Kb),    ZIP-ed PDF format (82Kb),

MathML Format